# SDR SWAA2022072632835

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 4,151 hours, 1,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SLIDE CAPT SIDE NOT PROPERLY DISCONNECTED AND SLIDE CAME OUT OF STORAGE UPON OPENING THE DOOR. DID NOT DEPLOY / [01] RE SECURED SLIDE PER AMM 25-66-01
